# SDR SWAA2022021516789

- Difficulty date: June 26, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 RADIO ALTIMETER ANTENNA MOUNT AREA HAS SURFACE CORROSION ON SKIN / REMOVED CORROSION ON FUSELAGE SKIN JUST AFT OF #3 RADIO ALTIMETER AT BS 433 LBL3 IAW SRM 51-10-02-0G-0. VERIFIED ALLOWABLE LIMITS. ORIGINAL 'T' .063 LOSS .007' REMAINING .056'. OUT OF LIMITS IAW SRM 53-00-01-1A-5. REPAIRED FUSELAGE SKIN AT BS 433 LBL 3 IAW AAR EA 180352 IR AND SWA EA 1-753-32942 REV IR
